MathSciNet Relay Station
MathSciNet bibliographic data
MR972796 60F05 (60E99 62E20)
Kennedy, J. E.; Quine, M. P. The total variation distance between the binomial and Poisson distributions. Ann. Probab. 17 (1989), no. 1, 396–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement